Follow
Popa Dorian
Title
Cited by
Cited by
Year
Ulam stability of operators
J Brzdek, D Popa, I Rasa, B Xu
Academic Press, 2018
1942018
On the Hyers–Ulam stability of the linear differential equation
D Popa, I Raşa
Journal of Mathematical Analysis and Applications 381 (2), 530-537, 2011
1852011
On the stability of the linear functional equation in a single variable on complete metric groups
SM Jung, D Popa, MT Rassias
Journal of Global Optimization 59, 165-171, 2014
1682014
Hyers–Ulam–Rassias stability of a linear recurrence
D Popa
Journal of mathematical analysis and applications 309 (2), 591-597, 2005
1312005
Hyers-Ulam stability of the linear recurrence with constant coefficients
D Popa
Advances in Difference Equations 2005, 1-7, 2005
1222005
On the Hyers-Ulam stability of a first order partial differential equation
N Lungu, D Popa
Carpathian Journal of Mathematics, 77-82, 2012
1122012
Hyers–Ulam stability of the linear differential operator with nonconstant coefficients
D Popa, I Raşa
Applied Mathematics and Computation 219 (4), 1562-1568, 2012
1032012
Functional equations in mathematical analysis
TM Rassias, J Brzdek
Springer, 2011
842011
The Hyers-Ulam stability of nonlinear recurrences
J Brzd k, D Popa, B Xu
Journal of mathematical analysis and applications 335 (1), 443-449, 2007
752007
On the stability of the linear differential equation of higher order with constant coefficients
DS Cîmpean, D Popa
Applied Mathematics and Computation 217 (8), 4141-4146, 2010
682010
Hyers–Ulam stability of Euler’s equation
DS Cimpean, D Popa
Applied Mathematics Letters 24 (9), 1539-1543, 2011
622011
Remarks on stability of linear recurrence of higher order
J Brzdȩk, D Popa, B Xu
Applied Mathematics Letters 23 (12), 1459-1463, 2010
622010
Asymptotic aspect of the quadratic functional equation in multi-normed spaces
MS Moslehian, K Nikodem, D Popa
Journal of Mathematical Analysis and Applications 355 (2), 717-724, 2009
612009
Hyers-Ulam stability for linear equations of higher orders
J Brzdęk, D Popa, B Xu
Acta Mathematica Hungarica 120 (1-2), 1-8, 2008
502008
Note on nonstability of the linear recurrence
J Brzdk, D Popa, B Xu
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 76 (1 …, 2006
492006
On single-valuedness of set-valued maps satisfying linear inclusions
K Nikodem, D Popa
Banach J. Math. Anal 3 (1), 44-51, 2009
412009
The Fréchet functional equation with application to the stability of certain operators
D Popa, I Raşa
Journal of Approximation Theory, 2011
402011
On nonstability of the linear recurrence of order one
J Brzdȩk, D Popa, B Xu
Journal of mathematical analysis and applications 367 (1), 146-153, 2010
402010
Additive selections of (alpha, beta)-subadditive set valued maps
D Popa
Glasnik matematički 36 (1), 11-16, 2001
402001
Hyers–Ulam stability with respect to gauges
J Brzdęk, D Popa, I Raşa
Journal of Mathematical Analysis and Applications 453 (1), 620-628, 2017
372017
The system can't perform the operation now. Try again later.
Articles 1–20